# SDR DLM88960770

- Difficulty date: April 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- System (JASC): 2312 · VHF Communications System
- Part: Tr Unit
- Condition: Malfunctioned
- Location: Nr 2 Vhf Comm
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOST BOTH RADIOS INFLIGHT, ALL FREQUENCIES.  JAMMED WHATEVER FREQ WAS SELECTED WITH CONSTANT TRANSMISSION.  ATTEMPTED ALL COMBINATIONS OF AMPS, RADIOS AND MICS TO NO AVAIL.  FINAILLY SOMETHING CHANGED AND WE WERE ABLE TO ISOLATE PROBLEM TO F/O'S SIDE.  ANY RADIO COPILOT SELECTED WOULD WIPE OUT THE FREQUENCY.  REPLACED F/O'S AUDIO SELECT PANEL AND NR 2 VHF COMM TRANSCEIVER.  CALLED DFW MTC FREQ 131.37 WITH BOTH RADIOS SELECTED TO SAME FREQ.  BOTH RADIOS OP, NORMAL.
